Simultaneous inference for several quantiles of a normal population with applications
Version of Record online: 21 NOV 2012
© 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Special Issue: MCP 2011
Volume 55, Issue 3, pages 360–369, May 2013
How to Cite
Liu, W., Bretz, F., Hayter, A. J. and Glimm, E. (2013), Simultaneous inference for several quantiles of a normal population with applications. Biom. J., 55: 360–369. doi: 10.1002/bimj.201100232
- Issue online: 26 APR 2013
- Version of Record online: 21 NOV 2012
- Manuscript Accepted: 1 OCT 2012
- Manuscript Revised: 25 JUL 2012
- Manuscript Received: 17 NOV 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!